Fatal N-butyl-2-cyanoacrylate pulmonary embolism after sclerotherapy for variceal bleeding

AP van Beek*, KJ van Erpecum

*Corresponding author for this work

Research output: Contribution to journalEditorialAcademicpeer-review

13 Citations (Scopus)
270 Downloads (Pure)
Original languageEnglish
Pages (from-to)687
Number of pages1
JournalEndoscopy
Volume37
Issue number7
DOIs
Publication statusPublished - Jul-2005

Keywords

  • anticoagulant agent
  • enbucrilate
  • heparin
  • iodinated poppyseed oil
  • propranolol
  • water
  • adult
  • artificial ventilation
  • blood flow velocity
  • blood vessel diameter
  • case report
  • computer assisted tomography
  • deep vein thrombosis
  • disease severity
  • esophagus transection
  • esophagus varices bleeding
  • gastrointestinal endoscopy
  • hematemesis
  • human
  • lung embolism
  • male
  • mesenteric vein thrombosis
  • mortality
  • multiple organ failure
  • note
  • partial gastrectomy
  • portal vein thrombosis
  • priority journal
  • prophylaxis
  • recurrent disease
  • risk factor
  • sclerotherapy
  • sepsis
  • splenectomy
  • splenic vein
  • stomach varices
  • subphrenic abscess
  • surgical approach
  • surgical technique
  • symptomatology
  • thorax radiography
  • vein thrombosis

Cite this